# SDR FDEA201301020002

- Difficulty date: January 2, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 82,270 hours, 24,774 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515553
- Part serial: BAT2267750
- Condition: Corroded
- Location: Bs 1180-1290
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREASE BEAM BS 1180-1290 HAS SCRATCHES AND AREAS WITH  CORROSION, TOP AND UNDERSIDE AROUND FASTENER HOLES.  BLENDED AREA IAW-SRM-51-10-02, FOUND OUT OF LIMITS IAW-SRM-53-60-13, DETAIL VIII, FIG 101.  R & R IAW DWG D634N201 CAT "A" MAJOR REPAIR.
